# SDR SWAA2020092414424

- Difficulty date: September 4, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ATTACH FITTING CRACKED ON RT WING DEFLECTION RIB ORSS281, MARKED.  REMOVED THE DAMAGED PART AT UPPER ATTACH FITTING ON RT WING DEFLECTION RIB ORSS 281 AND INSTALLED REPAIR PARTS, IAW SRM 57-51-02-2R-3.  88920U 21SEP20.
